On the mean convergence of Fourier–Jacobi series

Authors

  • S. V. Goncharov
  • V. P. Motornyi
  • P. K. Nitiema

Abstract

The convergence of Fourier–Jacobi series in the spaces Lp,A,B is studied in the case where the Lebesgue constants are unbounded.

Published

25.06.2010

Issue

Section

Research articles

How to Cite

Goncharov, S. V., et al. “On the Mean Convergence of Fourier–Jacobi Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 6, June 2010, pp. 814–828, https://umj.imath.kiev.ua/index.php/umj/article/view/2912.